RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 2  


Locally finite-dimensional simple Lie algebras
Yu. A. Bahturin, H. Strade
3
An estimate for a Dirichlet series whose exponents are zeros of an entire function with irregular behavior
A. M. Gaisin
33
A Tauberian theorem for quasiasymptotic decompositions of measures with supports in the positive octant
Yu. N. Drozhzhinov, B. I. Zavialov
57
On sequences of measure-valued solutions of a first-order quasilinear equation
E. Yu. Panov
87
On removable singular sets for quasilinear elliptic equations
M. V. Tuvaev
107
The rate of convergence of approximations for the closure of the Friedman–Keller chain in the case of large Reynolds numbers
A. V. Fursikov, O. Yu. Imanuvilov
115
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019